Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 15, NWS Jackson, KY

April 8, 20154 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Apr 8, 2015, 6:22 PM EDT for 4 counties in Kentucky. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 6:22 PM EDT (22:22 UTC)
Expired
Apr 8, 2015, 11:15 PM EDT
In force
5 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 84 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WGUS53 KJKL 082222
FFWJKL
KYC011-063-069-205-090115-
/O.NEW.KJKL.FF.W.0015.150408T2222Z-150409T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
  ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 915 PM EDT
    
* AT 618 PM EDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN WAS MOVING INTO THE WARNED AREA WHERE HEAVY 
  RAINFALL HAS OCCURRED RECENTLY. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MOREHEAD...FLEMINGSBURG...OWINGSVILLE...MARSHALL...SHARPSBURG...
  GRANGE CITY...ELIZAVILLE...PECKS RIDGE...HAYS CROSSING...BETHEL...
  WAGNER STORE...ODESSA...BRUIN...RAMEY...VALE...COWAN...NEPTON...
  GATES...HALDEMAN AND WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3852 8363 3843 8358 3838 8345 3839 8340
      3819 8327 3819 8324 3827 8317 3821 8301
      3818 8298 3817 8292 3813 8361 3815 8396
      3820 8397 3832 8384 3836 8388 3836 8392
      3845 8398 3849 8393 3846 8385

$$

SHALLENBERGER
2 follow-up statements
882 
WGUS53 KJKL 090107
FFWJKL
KYC011-063-069-205-090315-
/O.EXT.KJKL.FF.W.0015.000000T0000Z-150409T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
907 PM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
  ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 1115 PM EDT
    
* AT 904 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO AN INCH OF RAIN HAS 
  ALREADY FALLEN IN ADDITION TO THE HEAVIER RAINFALL EARLIER IN THE 
  EVENING. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MOREHEAD...FLEMINGSBURG...OWINGSVILLE...MARSHALL...SHARPSBURG...
  GRANGE CITY...ELIZAVILLE...PECKS RIDGE...HAYS CROSSING...BETHEL...
  WAGNER STORE...ODESSA...BRUIN...RAMEY...VALE...COWAN...NEPTON...
  GATES...HALDEMAN AND WYOMING.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3852 8363 3843 8358 3838 8345 3839 8340
      3819 8327 3819 8324 3827 8317 3821 8301
      3818 8298 3817 8292 3813 8361 3815 8396
      3820 8397 3832 8384 3836 8388 3836 8392
      3845 8398 3849 8393 3846 8385

$$

SHALLENBERGER
924 
WGUS73 KJKL 090309
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1109 PM EDT WED APR 8 2015

KYC011-063-069-205-090318-
/O.EXP.KJKL.FF.W.0015.000000T0000Z-150409T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ELLIOTT KY-BATH KY-ROWAN KY-
1109 PM EDT WED APR 8 2015

...THE FLASH FLOOD WARNING FOR FLEMING...NORTHERN ELLIOTT...NORTHERN
BATH AND ROWAN COUNTIES WILL EXPIRE AT 1115 PM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3852 8363 3843 8358 3838 8345 3839 8340
      3819 8327 3819 8324 3827 8317 3821 8301
      3818 8298 3817 8292 3813 8361 3815 8396
      3820 8397 3832 8384 3836 8388 3836 8392
      3845 8398 3849 8393 3846 8385

$$

SHALLENBERGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 8, 5:22 PM EDT, 1 hour earlier.

Area forecast discussion, Apr 8, 5:22 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
522 PM EDT WED APR 8 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 455 PM EDT WED APR 8 2015

THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM
PORTION OF THE FORECAST. THEY ALL SHOW SOUTHWEST FLOW OVER KENTUCKY
WITH POCKETS OF ENERGY PASSING THROUGH THE REGION EVERY FEW HOURS.
SOME HEIGHT FALLS WILL GET INTO THE MIX ON THURSDAY AS A LARGER
TROUGH SWEETS EAST AND INTO THE UPPER MIDWEST. THE KEY TO THIS
UNSETTLED PATTERN WILL BE THE SMALLER FEATURES THAT THE HIGHER RES
MODELS...SUCH AS THE HRRR/NAM12...HAVE A BETTER CHANCE OF
CATCHING. THAT BEING SAID...THE CONFIDENCE IS SOMEWHAT LOW GIVEN
THE SMALL SCALE FEATURES AT PLAY.

IN TERMS OF SENSIBLE WEATHER IT HAS BEEN QUITE AN ACTIVE DAY ACROSS
EASTERN KENTUCKY SO FAR... WITH THE LAST PORTION OF THE MORNING
CONVECTION NOW PUSHING OUT OF FAR EASTERN KENTUCKY. BUT THE BIG
QUESTION IS...IS HOW THE CONVECTION NOW FORMING IN CENTRAL KENTUCKY
WILL SOLIDIFY INTO A COMPLEX AND MOVE EWD... OR IF ADDITIONAL
CONVECTION WILL FORM IN EASTERN KENTUCKY AND TRAIN. THE LATEST
HRRR INDICATES MULTIPLE AREAS OF CONVECTION FORMING AND MOVING
THROUGH OUR FORECAST AREA INTO TOMORROW MORNING....WHEREAS THE
NAM12 DOESNT SHOW MUCH OF ANYTHING OVERNIGHT TONIGHT. BUT GIVEN
THE CURRENT INSTABILITY PARAMETERS...CURRENT CONVECTION OUT IN
CENTRAL KY... AND THE FACT THAT THE HRRR DID A GOOD JOB AT
CAPTURING THE DAYTIME CONVECTION... HAVE HEDGED TOWARDS THE HRRR
SOLUTION AND INCREASED TO LIKELY POPS IN THE GRIDS THROUGH 03Z.
HAVE ALSO ISSUED A FLASH FLOOD WATCH THROUGH 15Z THURSDAY FOR THE
THREAT OF TRAINING CONVECTION OVER OUR NORTHERN COUNTIES.

THE SET UP FOR ADDITIONAL CONVECTION TOMORROW AFTERNOON INTO FRIDAY
MORNING LOOKS SIMILAR TO TODAY...IF NOT BETTER...AS THE TROUGH
APPROACHES FROM THE WEST. SO HAVE CONTINUED THE FAIRLY HIGH CHANCES
FOR SHOWERS AND STORMS INTO LATE THURSDAY NIGHT/FRIDAY MORNING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 521 PM EDT WED APR 8 2015

A COLD FRONT WILL BE PASSING SOUTHEAST THROUGH THE REGION AS THE
PERIOD STARTS. SHOWERS AND THUNDERSTORMS WILL BE ONGOING AHEAD OF
THE FRONT...BUT SHOULD COME TO AN ABRUPT END AFTER FROPA DURING
THE DAY. SURFACE HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL
THEN PROVIDE COOLER AND DRIER WEATHER THROUGH AT LEAST SUNDAY.

AS THE HIGH SLIPS TO THE EAST...WARM AIR ADVECTION AND A
WEAK WARM FRONT TRYING TO DEVELOP WILL PRESENT A LOW PROBABILITY
OF SHOWERS SUNDAY NIGHT AND MONDAY. A FEW THUNDERSTORMS COULD
SHOW UP ON MONDAY AFTERNOON. A BETTER CHANCE OF RAIN WILL ARRIVE
MONDAY NIGHT AND TUESDAY AS A MID/UPPER LEVEL TROUGH PUSHES IN
FROM THE WEST ALONG WITH THE FLOW OFF THE GULF. ONCE THIS IMPULSE
LIFTS OUT...WE WILL REMAIN IN THE WARM SECTOR. WEAKER DISTURBANCES
ALOFT MAY AID SHOWER/THUNDERSTORM DEVELOPMENT AT TIMES TUESDAY
NIGHT AND WEDNESDAY...BUT THE TIMING WILL BE NONSPECIFIC AT THIS
LONG RANGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 231 PM EDT WED APR 8 2015

TAIL END OF A THUNDERSTORM COMPLEX IS AFFECTING THE EASTERN EDGE
OF THE FORECAST AREA AT THE START OF THE PERIOD. THIS SHOULD EXIT
LATE THIS AFTERNOON. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY POP
UP...BUT THERE IS LOW CONFIDENCE AS TO TIMING/LOCATION/COVERAGE.
ASIDE FROM KSJS...HAVE ONLY USED VCTS IN TAFS THIS AFTERNOON.
FORECAST SOUNDINGS SUGGESTED A LESS FAVORABLE LOW LEVEL PROFILE
FOR CONVECTION DEVELOPING EARLY THIS EVENING...AND HAVE ALLOWED
FOR A BREAK IN CONVECTION DURING THE NIGHT. HOWEVER...THIS IS ONCE
AGAIN A LOW CONFIDENCE FORECAST...AND IF ANYTHING DEVELOPS AND
SHOWS PROMISE DURING THE NIGHT...THE FORECAST WILL BE SUBJECT TO
CHANGE. FORECAST SOUNDINGS SHOW A POTENTIAL FOR SOME THUNDERSTORMS
AS DESTABILIZATION OCCURS TOWARD THE END OF THE PERIOD...AND VCTS
WAS AGAIN USED. PRECIP MAY BRING IFR...AND COULD ALLOW FOG TO
DEVELOP TONIGHT IF THE LOW LEVELS ARE LEFT SATURATED ANYWHERE.
HOWEVER...WITHOUT CONFIDENCE IN THIS...HAVE USED PREVAILING VFR.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KYZ044-050>052-
104.

&&

SHORT TERM...JVM/GREIF
LONG TERM...HAL
AVIATION...HAL
Hazardous weather outlook, Apr 8, 5:45 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
545 PM EDT WED APR 8 2015

KYZ058>060-068-069-079-080-083>088-106>120-100045-
ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-
MCCREARY-WHITLEY-KNOX-BELL-HARLAN-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-
PIKE-
INCLUDING THE CITIES OF...IRVINE...RAVENNA...CLAY CITY...
STANTON...FRENCHBURG...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...
INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
545 PM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WITH THE POTENTIAL
FOR LOCALLY HEAVY RAINFALL. SOME STORMS MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM THURSDAY THROUGH
FRIDAY AFTERNOON...WITH A THREAT OF LOCALLY HEAVY RAINFALL. SOME
OF THE STORMS ON THURSDAY AND THURSDAY NIGHT MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WIND GUSTS BEING THE MAIN THREATS. AN
ISOLATED TORNADO CANNOT BE RULED OUT.

THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL...WIND
DAMAGE...OR FLOODING FROM STORMS TONIGHT.

KYZ044-050>052-104-100045-
FLEMING-MONTGOMERY-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
SANDY HOOK
545 PM EDT WED APR 8 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WITH THE POTENTIAL
FOR LOCALLY HEAVY RAINFALL. SOME ISOLATED INSTANCES OF FLASH
FLOODING ARE POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM THURSDAY THROUGH
FRIDAY AFTERNOON...WITH A THREAT OF LOCALLY HEAVY RAINFALL. SOME
OF THE STORMS ON THURSDAY AND THURSDAY NIGHT MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WIND GUSTS BEING THE MAIN THREATS. AN
ISOLATED TORNADO CANNOT BE RULED OUT.

THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL...WIND
DAMAGE...OR FLOODING FROM STORMS TONIGHT.

SHALLENBERGER

In the hours before

Local storm report, Apr 8, 3:08 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             MOON                    37.97N 83.05W
04/08/2015  M3.00 INCH       MORGAN             KY   TRAINED SPOTTER

&&

TBREWER
Local storm report, Apr 8, 3:33 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
333 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             WARFIELD                37.84N 82.42W
04/08/2015  E0.88 INCH       MARTIN             KY   TRAINED SPOTTER

&&

TBREWER
Local storm report, Apr 8, 3:34 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
334 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             WARFIELD                37.84N 82.42W
04/08/2015  E0.88 INCH       MARTIN             KY   TRAINED SPOTTER

&&

TBREWER
Local storm report, Apr 8, 3:41 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             PILGRIM                 37.80N 82.42W
04/08/2015  E0.88 INCH       MARTIN             KY   TRAINED SPOTTER

            PEA AND NICKEL SIZE HAIL.

&&

TBREWER
Local storm report, Apr 8, 4:14 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
414 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             TURKEY CREEK            37.67N 82.31W
04/08/2015  E1.00 INCH       PIKE               KY   PUBLIC

&&

TBREWER
Local storm report, Apr 8, 4:25 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
425 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             TURKEY CREEK            37.67N 82.31W
04/08/2015  E1.00 INCH       PIKE               KY   PUBLIC

&&

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:10 PM EDTSpecial Weather StatementJKLMcCreary, Wayne35 min
Apr 7, 8:14 PM EDTSpecial Weather StatementJKLBath, Magoffin, Menifee, Morgan, Wolfe31 min
Apr 7, 8:15 PM EDTSpecial Weather StatementJKLClay, Laurel, Rockcastle60 min
Apr 7, 8:28 PM EDTTornado WarningJKLBreathitt, Lee, Magoffin, Wolfe20 min
Apr 7, 8:37 PM EDTSpecial Weather StatementJKLBell, Knox, McCreary, Whitley23 min
Apr 7, 8:45 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Whitley30 min
Apr 8, 4:25 AM EDTDense Fog AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more3 hr
Apr 8, 5:31 AM EDTRiver Flood AdvisoryJKLWhitley54 hr
Apr 8, 6:03 AM EDTRiver Flood AdvisoryJKLLee4 days
Apr 8, 6:03 AM EDTRiver Flood AdvisoryJKLEstill5 days
Apr 8, 12:33 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan42 min
Apr 8, 1:11 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan34 min
Apr 8, 1:35 PM EDTSpecial Weather StatementJKLRowan25 min
Apr 8, 1:43 PM EDTSevere Thunderstorm WarningJKLElliott, Rowan47 min
Apr 8, 2:05 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan40 min
Apr 8, 2:25 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Morgan50 min
Apr 8, 3:03 PM EDTSevere Thunderstorm WarningJKLJohnson, Martin57 min
Apr 8, 3:39 PM EDTSevere Thunderstorm WarningJKLPike51 min
Apr 8, 3:57 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more43 hr
Apr 8, 4:28 PM EDTSevere Thunderstorm WarningJKLPike19 min
Apr 8, 6:25 PM EDTSpecial Weather StatementJKLBath, Rowan65 min
Apr 8, 6:44 PM EDTSpecial Weather StatementJKLElliott61 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.